Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 36, NWS Kansas City, MO

October 13, 2007Johnson County, Kansas

NWS Kansas City, MO issued this flash flood warning at Oct 13, 2007, 8:04 AM CDT for Johnson County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2007, 8:04 AM CDT (13:04 UTC)
Expired
Oct 13, 2007, 2:00 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Johnson County, KS

The radar

The Pleasant Hill radar (KEAX), 56 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 11:41 AM CDTHEAVY RAIN 5.5Lenexa, KS5.50 INCHES OF RAIN MEASURED SINCE THE EVENT BEGAN OVERNIGHT. INTERSECTION OF 95TH STREET AND INTERSTATE 435.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
596 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 131307
FFWEAX
KSC091-131900-
/O.NEW.KEAX.FF.W.0036.071013T1304Z-071013T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 AM CDT SAT OCT 13 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSON COUNTY IN EAST CENTRAL KANSAS

* UNTIL 200 PM CDT

* AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES OF A HALF INCH OF RAIN IN 15 MINUTES   
  WERE OBSERVED ACROSS NORTHEASTERN JOHNSON COUNTY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DE
  SOTO...EDGERTON...FAIRWAY...GARDNER...LAKE QUIVIRA...LEAWOOD...
  LENEXA...MERRIAM...MISSION...MISSION HILLS...OLATHE...OVERLAND
  PARK...PRAIRIE VILLAGE...SPRING HILL AND WESTWOOD.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
PLEASANT HILL.

LAT...LON 3904 9461 3874 9461 3874 9506 3897 9506
      3897 9503 3899 9502 3898 9499 3899 9493
      3898 9492 3904 9489

$$

DEROCHE
2 follow-up statements
000 
WGUS73 KEAX 131704
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1157 AM CDT SAT OCT 13 2007


KSC091-131900-
/O.CON.KEAX.FF.W.0036.000000T0000Z-071013T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KS-
1157 AM CDT SAT OCT 13 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR JOHNSON COUNTY IN EAST
CENTRAL KANSAS UNTIL 200 PM CDT...

AT 1154 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND DOPPLER RADAR 
BOTH INDICATED THAT THE STRONGEST STORMS HAD MOVED OUT OF JOHNSON 
COUNTY...BUT ENOUGH STORM ACTIVITY IS LINGERING ACROSS EAST CENTRAL 
KANSAS TO WARRANT KEEPING THE FLASH FLOOD WARNING IN EFFECT THROUGH 
2 PM. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...DE SOTO...EDGERTON...FAIRWAY...GARDNER...LAKE QUIVIRA...
LEAWOOD...LENEXA...MERRIAM...MISSION...MISSION HILLS...OLATHE...
OVERLAND PARK...PRAIRIE VILLAGE...SPRING HILL AND WESTWOOD.

WHILE NO FLOODING HAS BEEN REPORTED YET...RAINFALL TOTALS OF UP TO 
FIVE AND A HALF INCHES HAVE BEEN NOTED IN LOCATIONS SUCH AS LENEXA. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3904 9461 3874 9461 3874 9506 3897 9506
      3897 9503 3899 9502 3898 9499 3899 9493
      3898 9492 3904 9489

$$

CUTTER
000 
WGUS73 KEAX 131842
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
140 PM CDT SAT OCT 13 2007


KSC091-131855-
/O.CAN.KEAX.FF.W.0036.000000T0000Z-071013T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KS-
140 PM CDT SAT OCT 13 2007

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JOHNSON COUNTY IN
EAST CENTRAL KANSAS IS CANCELLED...

WHILE SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS 
JOHNSON COUNTY THROUGH THE MID AFTERNOON HOURS...EXCESS RUNOFF FROM 
THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN 
THE WARNED AREA HAVE RECEDED...OR WERE BEGINNING TO RECEDE...ENDING 
THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.


LAT...LON 3904 9461 3874 9461 3874 9506 3897 9506
      3897 9503 3899 9502 3898 9499 3899 9493
      3898 9492 3904 9489

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 6:46 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Oct 13, 6:46 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT SAT OCT 13 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/ISSUED 430 AM CDT SAT OCT 13 2007/

IMPRESSIVE LOOKING ISENTROPIC LIFT ON THE 300-305K SURFACES COMBINED
WITH AN INCREASING SOUTHERLY LOW LEVEL JET HAS RESULTED IN A VERY
EFFICIENT RAIN MAKER FROM NORTH CENTRAL/NORTHEAST KS INTO NORTHWEST
AND WEST CENTRAL MO. PROFILER NETWORK SHOWS THE 850MB WINDS HAVE
VEERED AND INCREASED TO 50-55KT OVER THE CENTRAL PLAINS SINCE
MIDNIGHT. THIS JET AXIS IS RUNNING OVER THE TOP OF AN EAST-WEST WARM
FRONT WHICH LIES ACROSS SOUTHERN SECTIONS OF KS AND MO. A
SOUTHWESTERLY MID LEVEL FLOW EMANATING FROM A DEEPENING UPPER WAVE
MOVING INTO THE DESERT SOUTHWEST CONTINUES TO PULL MOISTURE RICH
PACIFIC AIR EASTWARD. ELEMENTS APPEAR TO COME TOGETHER OVER THE WEST
CENTRAL PORTION OF THE CWA THIS MORNING FOR A HEAVY RAIN THREAT. FFG
VALUES IN THIS AREA ARE BETWEEN 1.5 AND 2 INCHES/3 HOURS. ALTHOUGH
THE STORMS ARE MOVING ALONG ON RADAR THE UPSTREAM CONVECTION FROM
CENTRAL INTO EAST CENTRAL KS IS FILLING IN SO WAVES OF STORMS ARE
ANTICIPATED THROUGH MID MORNING OVER THE WEST CENTRAL CWA BEFORE THE
ISENTROPIC LIFT SHIFTS NORTHEAST INTO NORTHERN MO. BY LATE MORNING
AND EARLY AFTERNOON THE LOW LEVEL JET IS EXPECTED TO WEAKEN AND
BEGIN TO REFORM BACK TO THE WEST IN RESPONSE TO FALLING HEIGHTS AS
THE PRIMARY STORM SYSTEM MOVES INTO THE CENTRAL ROCKIES. HAVE
MENTIONED HEAVY RAINS IN THE ZFP AND WILL HIT IN THE HWO.

THE AFOREMENTIONED WARM FRONT OVER SOUTHERN MO IS EXPECTED TO LIFT
NORTH LATER TODAY...POSSIBLY MAKING IT TO JUST SOUTH OF THE MO RIVER
BY LATE AFTERNOON. BELIEVE THE MORNING CONVECTION AND FALLING
HEIGHTS OVER HIGH PLAINS WILL KEEP THE WARM FRONT FROM SURGING NORTH
TILL LATER THIS EVENING. MAX TEMPERATURES WILL BE PROBLEMATIC DUE TO
THIS AND THE EXTENSIVE MORNING CONVECTION.

PRECIPITATION CHANCES SHOULD BE CONFINED TO FAR NORTHERN COUNTIES
THIS EVENING AND FAR NORTHWEST COUNTIES OVERNIGHT. WILL COVER REST
OF THE CWA WITH ONLY SLIGHT CHANCES AS WE AWAIT THE ARRIVAL OF THE
DEEP UPPER TROUGH. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE NEXT
SYSTEM WHICH IS MOVING INTO THE DESERT SOUTHWEST. EVEN THOUGH THE
MODELS HAVE BEEN SLOWING THIS SYSTEM DOWN DUE TO IT DEEPENING AND
CLOSING OFF THEY STILL MAY BE A BIT TOO FAST. SO FOR SUNDAY BELIEVE
ONLY FAR WESTERN CWA RUNS THE RISK OF CONVECTION. JUXTAPOSITION OF
INSTABILITY AXIS AND 0-6KM BULK SHEAR SUGGESTS SEVERE THREAT SHOULD
BE WEST OF THE CWA EXCEPT FOR POSSIBLY THE NORTHWEST TIP BUT TIMING
OF BETTER UPPER DYNAMICS ARRIVE AFTER DARK ON SUNDAY SO SEVERE
THREAT LOOKS MUTED AT THIS TIME.

LIKELY POPS STILL LOOK IN ORDER FOR SUNDAY EVENING OVER ALL BUT THE
FAR EASTERN CWA AND OVER ALL BUT THE EXTREME WESTERN COUNTIES ON
MONDAY. MAX TEMPERATURES WILL AGAIN BE A CHALLENGE ON MONDAY DUE TO
THE PRECIPITATION AND LOCATION OF THE WARM SECTOR.

MJ

&&

.AVIATION...

FAIRLY SOLID RAIN SHIELD EXTENDING FROM EASTERN KANSAS THROUGH MOST
OF NORTHERN MISSOURI WITH EMBEDDED THUNDERSTORMS MAINLY CONCENTRATED
ACROSS EASTERN KANSAS AND WESTERN MISSOURI. BACK EDGE OF THUNDERSTORM
ACTIVITY NOW MOVING ACROSS A SENECA TO TOPEKA TO COLONY KANSAS LINE
WITH THE MORE ROBUST THUNDERSTORM ACTIVITY ALONG THIS BACK EDGE. ROUGH
TIMING BRINGS THE BACK LINE OF SHOWER/THUNDERSTORM ACTIVITY ACROSS
THE TAF SITES CLOSE TO 15-16Z. THEREFORE...KEPT MENTION OF TSRA
THROUGH THIS TIME FRAME...TAPERING OFF THE VC MENTION AFTER 15-16Z.
MAY SEE SOME DECENT RAINFALL AS THE LINE MOVES ACROSS THE TERMINALS.
LATEST RUC SHOWS BEST ISENTROPIC LIFT TO MOVE NORTH OF THE TERMINALS
LIKELY ENDING THE RAIN THREAT BY THE AFTERNOON HOURS. KEPT CLOUD
COVER PREVALENT THROUGH THE AFTERNOON HOURS WITH ADDITIONAL CLOUD
COVER NOTED ACROSS THE HIGH PLAINS STREAMING EASTWARD THIS MORNING.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Oct 13, 6:07 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 AM CDT SAT OCT 13 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
607 AM CDT SAT OCT 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

WAVES OF SHOWERS AND THUNDERSTORMS FROM EAST CENTRAL KANSAS INTO WEST CENTRAL
AND NORTHWEST MISSOURI WILL SPREAD INTO CENTRAL MISSOURI EARLY THIS
MORNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FOR SOME AREAS WHERE
THE STRONGER STORMS MOVE REPEATEDLY OVER THE SAME AREAS...RESULTING
IN SOME MINOR FLOODING PROBLEMS. THE PRIMARY AREAS OF CONCERN FOR
HEAVY RAINFALL WILL BE SOUTH AND WEST OF A ST JOSEPH TO MARSHALL TO
SEDALIA LINE. AS A WARM FRONT OVER SOUTHERN MISSOURI LIFTS NORTHWARD
TODAY THE THREAT OF RAIN WILL END FROM SOUTH TO NORTH. ACROSS
NORTHERN MISSOURI THE THUNDERSTORMS WILL BE LESS NUMEROUS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ACTIVE WEATHER PERIOD WILL CONTINUE FROM SUNDAY INTO THE END OF
NEXT WEEK. INCREASING SOUTHERLY WINDS ON SUNDAY WILL DRAW WARM AND
INCREASINGLY MOIST AIR NORTH AHEAD OF A STRONG FRONT THAT WILL MOVE
INTO WESTERN MISSOURI MONDAY. ONE OR MORE ROUNDS OF THUNDERSTORMS ARE
EXPECTED TO MOVE ACROSS THE OUTLOOK AREA STARTING OVER NORTHWEST
MISSOURI SUNDAY AFTERNOON AND SPREADING ACROSS THE REST OF THE REGION
SUNDAY NIGHT AND MONDAY AHEAD OF AND ALONG THE ADVANCING FRONT. ONCE
AGAIN LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. SEVERE WEATHER CANNOT BE
RULED OUT GIVEN THE STRONG WIND FIELDS ASSOCIATED WITH THIS STORM
SYSTEM...HOWEVER MARGINAL INSTABILITY SHOULD PRECLUDE WIDESPREAD
SEVERE THUNDERSTORM ACTIVITY.

ANOTHER STRONG STORM SYSTEM WILL BRING THE THREAT FOR THUNDERSTORMS
TO THE REGION ON THURSDAY. SEVERE WEATHER MAY BE POSSIBLE WITH THIS
SYSTEM DEPENDING ON ITS TRACK. PERSONS ARE URGED TO MONITOR LATER
OUTLOOKS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

MJ

In the hours before

Special weather statement, Oct 13, 3:10 AM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
310 AM CDT SAT OCT 13 2007

KSZ104-MOZ028-029-037-130845-
CLAY-JACKSON-PLATTE-WYANDOTTE-
310 AM CDT SAT OCT 13 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN WYANDOTTE...NORTHWESTERN
JACKSON...SOUTHERN PLATTE AND SOUTHWESTERN CLAY COUNTIES UNTIL 345 AM
CDT...

AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS NEAR KANSAS CITY KANSAS...MOVING EAST
AT 15 MPH.

PEOPLE IN CLAY...JACKSON...PLATTE AND WYANDOTTE COUNTIES...INCLUDING
THE CITIES OF KANSAS CITY KANSAS...WESTWOOD HILLS...RIVERSIDE...
KANSAS CITY DOWNTOWN ARPT...KANSAS CITY...NORTH KANSAS CITY...
AVONDALE...SUGAR CREEK...INDEPENDENCE AND COURTNEY...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

AT 307AM...DIME SIZED HAIL WAS REPORTED BY THE PUBLIC IN KANSAS CITY
KANSAS. SMALL HAIL...HEAVY RAINFALL AND WIND GUSTS OF 30-40 MPH ARE
POSSIBLE WITH THIS CLUSTER OF STORM.

DEROCHE
Local storm report, Oct 13, 7:40 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
740 AM CDT SAT OCT 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     HAIL             RENO                    39.05N 95.12W
10/13/2007  E0.75 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&

GAMIS
Special weather statement, Oct 13, 7:43 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 AM CDT SAT OCT 13 2007

KSZ103>105-131315-
JOHNSON-LEAVENWORTH-WYANDOTTE-
743 AM CDT SAT OCT 13 2007

...SIGNIFICANT WEATHER ALERT FOR JOHNSON...SOUTHEASTERN LEAVENWORTH
AND SOUTHWESTERN WYANDOTTE COUNTIES UNTIL 815 AM CDT...

AT 741 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DE SOTO...MOVING SOUTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  8 MILES SOUTHWEST OF EDWARDSVILLE BY 750 AM CDT.
  8 MILES SOUTHWEST OF LAKE QUIVIRA BY 755 AM CDT.
  OLATHE...9 MILES SOUTHWEST OF MERRIAM AND 9 MILES SOUTHWEST OF
  SHAWNEE BY 800 AM CDT.
  LENEXA AND 7 MILES SOUTHWEST OF OVERLAND PARK BY 805 AM CDT.
  8 MILES SOUTHWEST OF PRAIRIE VILLAGE BY 810 AM CDT.

THE TOWNS OF CLEARVIEW CITY...MONTICELLO...ZARAH...LACKMANS AND
JOHNSON CO ARPT ARE ALSO IN THE PATH OF THIS STORM.

AT 738AM...DIME SIZED HAIL WAS REPORTED IN RENO IN SOUTHERN
LEAVENWORTH COUNTY WITH THIS STORM. SMALL HAIL...HEAVY
RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED WITH
THIS STORM.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 3:39 AM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Wyandotte9 hr
Oct 13, 4:19 AM CDTAreal Flood AdvisoryEAXAtchison, Doniphan, Leavenworth6 hr
Oct 13, 7:29 AM CDTAreal Flood AdvisoryEAXJohnson, Miami6 hr
Oct 13, 10:30 AM CDTAreal Flood AdvisoryEAXAtchison, Leavenworth2 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.